I have currently developed a rash which is spread down 5mm from the bottom of my bottom lip onto my face but only on one side of my face also maybe small blisters and some swelling on the end of my lip. It is ichy and a burning sensation. I have used Sigmacort cream which settled it down over one week to almost gone but as soon as I cut it back to only treatment before bed it has flaired up again. It seems to be aggrivated by Sensodyne toothpaste getting onto it. This toothpaste has a monthwash additive included around 5 month ago.
Should I change to elecon cream? or another cream or continue again with Sigmacort. Maybe give up Sensodyne?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.